# SDR CA020626004

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Propeller: Mcauly 3AF32C93
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C93C4904
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HUB WAS FOUND CRACKED ON NR 3 BLADE SOCKET. ONE BLADE NUT WAS FOUND CRACKED.
